팔로우
Wlodek Bryc
Wlodek Bryc
다른 이름Wlodzimierz Bryc
Professor of Mathematical Sciences, University of Cincinnati
uc.edu의 이메일 확인됨 - 홈페이지
제목
인용
인용
연도
Spectral measure of large random Hankel, Markov and Toeplitz matrices
W Bryc, A Dembo, T Jiang
2762006
Moment conditions for almost sure convergence of weakly correlated random variables
W Bryc, W Smoleński
Proceedings of the American Mathematical Society 119 (2), 629-635, 1993
1841993
On a class of free Lévy laws related to a regression problem
M Bożejko, W Bryc
Journal of Functional Analysis 236 (1), 59-77, 2006
1422006
Large deviations and strong mixing
W Bryc, A Dembo
Annales de l'IHP Probabilités et statistiques 32 (4), 549-569, 1996
1171996
Large deviations for quadratic functionals of Gaussian processes
W Bryc, A Dembo
Journal of Theoretical Probability 10 (2), 307-332, 1997
1061997
A remark on the connection between the large deviation principle and the central limit theorem
W Bryc
Statistics & probability letters 18 (4), 253-256, 1993
1031993
Large deviations by the asymptotic value method
WV Bryc
Defusion Processes and Related Problems in Analysis 20, 1004-1030, 1992
1001992
Multilinear forms and measures of dependence between random variables
RC Bradley, W Bryc
Journal of Multivariate Analysis 16 (3), 335-367, 1985
931985
On slow-fading MIMO systems with nonseparable correlation
RR Far, T Oraby, W Bryc, R Speicher
Information Theory, IEEE Transactions on 54 (2), 544-553, 2008
822008
Conditional moments of q-Meixner processes
W Bryc, J Wesołowski
Probability theory and related fields 131, 415-441, 2005
712005
A uniform approximation to the right normal tail integral
W Bryc
Applied mathematics and computation 127 (2-3), 365-374, 2002
682002
Quadratic harnesses, q-commutations, and orthogonal martingale polynomials
W Bryc, W Matysiak, J Wesołowski
Transactions of the American Mathematical Society 359 (11), 5449-5483, 2007
552007
Askey-Wilson polynomials, quadratic harnesses and martingales
W Bryc, J Wesołowski
The Annals of Probability, 1221-1262, 2010
512010
On large deviations for uniformly strong mixing sequences
W Bryc
Stochastic processes and their applications 41 (2), 191-202, 1992
511992
On the maximum correlation coefficient
W Bryc, A Dembo, A Kagan
Theory of Probability & Its Applications 49 (1), 132-138, 2005
442005
Stationary random fields with linear regressions
W Bryc
The Annals of Probability 29 (1), 504-519, 2001
442001
Probabilistic aspects of Al-Salam–Chihara polynomials
W Bryc, W Matysiak, P Szabłowski
Proceedings of the American Mathematical Society 133 (4), 1127-1134, 2005
392005
Free exponential families as kernel families
W Bryc
Demonstr. Math. 42 (3), 2009
382009
The bi-Poisson process: a quadratic harness
W Bryc, W Matysiak, J Wesołowski
382008
Bi-Poisson process
W Bryc, J Wesołowski
Infinite Dimensional Analysis, Quantum Probability and Related Topics 10 (02 …, 2007
302007
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20